# SDR U43R2010AF0000189

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: General aviation
- Aircraft: N317AF
- Make and model: Diamon DA 40
- Aircraft serial: 401061
- Aircraft time: 422 hours
- Engine: Lyc IO360M1A
- Engine time: 422 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100009
- Part serial: 9774
- Condition: Failed
- Location: Fuel Boost
- Part time: 422 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

2ND PREFLIGHT OF THE MORNING, CREW PREFORMED A FUNCTION CHECK OF THE ELECTRIC FUEL PUMP.  INTERNAL FAILURE OF THE FUEL PUMP WAS THE CAUSE.
